On the families of periodic orbits of the sitnikov problem

Jaume Llibre, Rafel Ortega

Research output: Contribution to journalArticleResearchpeer-review

28 Citations (Scopus)

Abstract

The main goal of this paper is to study analytically the families of symmetric periodic orbits of the elliptic Sitnikov problem for all values of the eccentricity in the interval [0,1), providing qualitative and quantitative information on the bifurcation diagram of such families of periodic orbits. The basic tool for proving our results is the global continuation method of the zeros of a function depending on one parameter provided by Leray and Schauder and based in the Brouwer degree. © 2008 Society for Industrial and Applied Mathematics.
Original languageEnglish
Pages (from-to)561-576
JournalSIAM Journal on Applied Dynamical Systems
Volume7
Issue number2
DOIs
Publication statusPublished - 11 Dec 2008

Keywords

  • 3-body problem
  • Global continuation
  • Periodic orbits
  • Sitnikov problem

Fingerprint

Dive into the research topics of 'On the families of periodic orbits of the sitnikov problem'. Together they form a unique fingerprint.

Cite this